Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 2, Pages 163-186
http://dx.doi.org/10.1155/S016117127900017X

An invitation on the study of univalent and multivalent functions

Department of Mathematics, University of South Florida, Tampa 33620, Florida, USA

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Hm Srivastava, and Mk Aouf, “A Certain Fractional Derivative Operator And Its Applications To A New Class Of Analytic And Multivalent-Functions With Negative Coefficients .2.,” Journal Of Mathematical Analysis And Applications, vol. 192, no. 3, pp. 673–688, 1995. View at Publisher · View at Google Scholar
  • S. Owa, M. Nunokawa, and H.M. Srivastava, “A certain class of multivalent functions,” Applied Mathematics Letters, vol. 10, no. 2, pp. 7–10, 1997. View at Publisher · View at Google Scholar
  • S.R. Kulkarni, U.H. Naik, and H.M. Srivastava, “An application of fractional calculus to a new class of multivalent functions with negative coefficients,” Computers & Mathematics with Applications, vol. 38, no. 5-6, pp. 169–182, 1999. View at Publisher · View at Google Scholar
  • Walter K. Hayman, “Chapter 1 Univalent and multivalent functions,” Geometric Function Theory, vol. 1, pp. 1–36, 2002. View at Publisher · View at Google Scholar
  • Srikandan Sivasubramanian, Radhakrishnan Sivakumar, Teodor Bulboacă, and Tirunelveli Nellaiappar Shanmugam, “On the class of bi-univalent functions,” Comptes Rendus Mathematique, 2014. View at Publisher · View at Google Scholar
  • Sivasubramanian, and Sivakumar, “Initial coefficient bound for m-fold symmetric bi-λ -convex functions,” Journal of Mathematical Inequalities, vol. 10, no. 3, pp. 783–791, 2016. View at Publisher · View at Google Scholar